Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Tingling sensation in arms and legs after taking percoset. Reason?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9073 Questions
Hi ! I have been taking percoset 10 mg for a few days . Now I'm having tingling sesation in my arms and legs . Is it XXXXXXX ?
Posted Mon, 4 Jun 2012 in Medicines and Side Effects
Answered by Dr. Praveen Tayal 2 hours later
Thanks for posting your query.
Percocet consumption is associated with tingling and numbness on long term use in less than 1% of patients. This is a mild and rare side effect. Stopping the drug will cause reversal of this sensation.
Meanwhile for symptomatic relief you can start taking vitamin B complex supplements.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Follow-up: Tingling sensation in arms and legs after taking percoset. Reason? 2 hours later
Thank you for your response . I only took percoset for 3 days . Like one or two pills a day . And I have taken them before as well . May be a year ago after my surgery for couple of weeks but I ve never had numbness or tingling sensation before . Could it be that my body reacted only on few pills this time like that ?
Answered by Dr. Praveen Tayal 11 hours later
Thanks for writing again.
If you have taken it before and there was no such problem earlier, then it is not likely to be due to the tablets you are taking. Vitamin B complex deficiency and electrolyte imbalance are other common causes.
You can take the supplements for 2 weeks and see if it improves.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor